MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 28 61; ACETABULAR LINER

SERF BI MENTUM PFRK PE LINER 28 61; ACETABULAR LINER
Catalog Number DS10016128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to suspected infection.Delta ceramic head and bi mention liner were swapped out during the irrigation and debridement (i&d).Doi: (b)(6), 2023, dor: (b)(6), 2023, affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BI MENTUM PFRK PE LINER 28 61
Common Device Name
ACETABULAR LINER
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key17606828
Report Number1818910-2023-150044
Device Sequence Number20398986
Product Code MEH
UDI-Device Identifier03662200015719
UDI-Public03662200015719
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDS10016128
Device Lot Number1906160A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/06/2023
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 28MM +1.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale